Doctor insights on:
Oxycontin Experience Nausea
Bouts of severe abdominal pain despite trials of Fentynal, Hydrocodone, & Oxycontin. Pain often on right side, some nausea and constipation. Help?
Work up?: I hope you have been evaluated for this by a physician with a physical exam, blood tests, urinalysis, ultrasound, and/or CT. If not, please get seen immediately. All of the medications you mentioned can cause nausea and constipation, so your attempt at treatment could be making things worse!! ...Read more
Is sleeplessness,crawling feeling,restlessness,&severe pain associated with sudden stopping of tramadol after taking for 2yrs?100mg/6hrs prn arthritis
Could be: If it is, it will eventually go away. ...Read more
55 yo woman. Taking Trileptal, Pristiq, (desvenlafaxine) Nsaids. Experienieng extreme fatigue, dizziness, SOB, nausea, urinary hesitancy. Could it be low blood sodi?
Yes: The fatigue, nausea and dizziness can be low sodium. Have that checked. The urinary hesitancy can be an anticholinergic side effect of the medication. The SOB and dizziness can be from anemia which can result from occult blood loss due to GI bleeding from NSAID. A CBC and chem panel will help see if of the above is true. ...Read more
Not typically: Where did you have the shot and where is your pain. Local pain at the site of the injection is not uncommon and should be self limiting. Where is your numbness. In the typical site of im injections it would be unlikely to hit a nerve and cause pain and numbness. If you got the injection intravenously, the IV insertion could cause localized pain and nerve trauma leading to pain and numbness. ...Read more
No, gastritis/ulcer: Prednisone like all steroids produce increase acid in the stomach. Pain after such medications in the stomach indicates erosion and in worst cases an ulcer. Proton inhibitors should be tried and in case of failure upper endoscopy should be considered. ...Read moreSee 1 more doctor answer
Can narcotic pain pills diliuid, oxycodone, nucynta (tapentadol) cause hallucinations in a 72 year old women she says she's having them ?
Absolutely YES: Why is a 72 yr old women taking dilaudid, oxycodone, and/or nucynta, (tapentadol) for chronic back pain? Not only are there GI effects such as nausea and constipation, but there is risk of sleep apnea, delirium, and cardiac arrhythmias. In my opinion, you need to find a geriatrician and get this under control. ...Read moreSee 3 more doctor answers
Dizzy/vertigo w movement, very weak, migraine w vomiting, 'floating' sensation, anxiety, extreme fatigue. On ultram. Normal side effects?
Patient withdrawing from abrupt dose change of pain medication, is in extreme pain, confusion, racing thoughts, palpitations, weak breathing...ER?
Opioid withdraw: please go to ER to exclude other courses of your sx. You might need to be admitted to hospital to assist with detox. Than find doc who can prescribe suboxon to help with your course of recovery. ...Read more
How long after receiving ivig can you experience side effects like headaches nausea fatigue bodyches (flu like) symptoms?
3 days: A 56 year old female received IVIG, now with headaches, nausea, fatigue, and bodyaches. Usually these symptoms last no more than 3 days, but I have had patients that have had these side effects for 5 days after infusion. Try tylenol (acetaminophen) for the headaches and bodyaches. If the symptoms persist beyond that, please see your primary care physician or the physician who prescribed the IVIG. ...Read more
Taking metoclopramide tid for nausea/vomiting right after pelvic radiation session, vomiting diminished but nausea still occurs. Any suggestions/meds?
Symp: severe headache backache shaking body pain chest pain nausea cough throwup dizziness loss of reality confusion? But look not sick that much. ?
PCP : See your doctor. Viral or bacterial infection is most likely cause of your symptoms. ...Read more
23f constant headache x2 weeks with no relief, nausea, fatigue, occasional dizziness, low back pain with some very mild low abdominal cramping/pain?
More information: You need to provide more information for any reasonable answer to your question . At any rate a complex problem like you describe can not be handled on line. I advise you to see a neurologist after an initial internal medicean examination. ...Read more
Depressed mood, severe fatigue, dizziness and mild nausea. Can it be Xanax (alprazolam) withdrawal from 0.5mg?
Unclear: If you were taking this dose only once a day, regularly, then it is unlikely to be the cause of those symptoms. But if it was more than once a day, or, if you were also taking certain other substances or medicines regularly, and you also stopped them, then the Xanax (alprazolam) could be a factor. ...Read moreSee 2 more doctor answers